# SDR SWIA20231023002

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 45,070 hours, 38,609 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP13932113
- Condition: Damaged
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE LEFT WINDSHIELD IN UPPER LEFT CORNER STARTED TO GLOW AND STRANDS OR VEINS OF ELECTRICITY ABOUT 4 TO 6 INCHES SPREAD BETWEEN LAYERS OF GLASS. TURNED OFF WINDSHIELD HEAT AND IT DID STOP. KEPT IT OFF THE REST OF THE AND RAN QRH. (FLIGHT 5688 FILED CLOSED)REMOVED AND REPLACED CAPTAIN'S WINDSHIELD REF CRJ200 AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPS CHECK OF WINDSHIELD WIPERS AND WINDSHIELD TEMPERATURE CONTROLLERS ARE GOOD. PRESSURIZATION AND LEAK CHECK ARE GOOD.TORQUE WRENCHS/N: 0906300068CALIBRATION DUE DATE: 03/2024
